Davydov, O. and Schumaker, L.L. (2002) Stable approximation and interpolation with C1 quartic bivariate splines. SIAM Journal on Numerical Analysis, 39 (5). pp. 1732-1748. ISSN 0036-1429Full text not available in this repository. (Request a copy from the Strathclyde author)
We show how two recent algorithms for computing C1 quartic interpolating splines can be stabilized to ensure that, for smooth functions, they provide full approximation power with approximation constants depending only on the smallest angle in the triangulation.
|Keywords:||bivariate splines, scattered data interpolation, stable approximation, numerical analysis, Mathematics, Numerical Analysis|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Strathprints Administrator|
|Date Deposited:||12 Nov 2007|
|Last modified:||06 Jan 2017 04:44|